# SDR DLM90980846

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Elevator
- Component: 4073400902
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 31,000 FT GOT PYLON FLAP MESSAGE FOLLOWED BY ELEVATOR SPLIT MESSAGE THEN PYLON FLAP MESSAGE WENT OUT.  AIRCRAFT RETURNED TO DFW.  REPLACED ACU AND RT ELEV POS SENSOR .
